# SDR SIMA20120203001

- Difficulty date: February 3, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 30,694 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE NR 4 AND NR 5 EMERGENCY LIGHT STRIP HAS BROKEN WIRES.  ALSO FOUND THE EMERGENCY LIGHT ON FORWARD LOWER SERVICE DOOR SHROUD PANEL HAS BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 & NR 5 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ON THE FORWARD LOWER SERVICE DOOR SHROUD IAW EMB 145 AMM 33-50-13.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
